# SDR P5CA0300736

- Difficulty date: January 23, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 CRACKS TOTAL FOUND #2 PYLON REAR ENG. MOUNT BULKHEAD TOP MOST FWD FRAME.  L/H:  (1) 2" CRACK ON L/H SIDE FRAME, STARTING FROM TOP EDGE ON VERTICAL FLANGE.  R/H:  (3) 1/2" EA. CRACKS ON R/H SIDE, STARTING ON 1ST AFT FASTENER HOLE FROM TOP ON HORIZONTAL FLANGE & (1) 1/2" CRACK, STARTING FROM TOP EDGE RADIUS. L/H & R/H FRAME REPAIR CARRIED OUT PER SRM 54-10-03 & FAA FORM 811O-3.
